# SDR ASAA2015060712014

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,090 hours, 8,896 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9033
- Condition: Failed
- Location: Nr 2 Bleed Air
- Part time: 4,819 hours, 1,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, OBSERVED RT PACK PRESSURE INDICATION FLUCTUATIONS, WITH THE LT PACK INDICATION STABLE AT 32 PSI.  THE RT PACK NEEDLE WAS OCCILATING BETWEEN APPROXIMATELY 37 TO 46 PSI IN CYCLES OF APPROXIMATELY 1 TO 2 SECONDS. THIS OBSERVATION STAYED CONSISTENT THROUGHOUT CLIMB THEN GRADUALLY DIMINISHED TO ZERO FLUCTUATION/OCCILATIONS UPON REACHING CRUISE ALTITUDE FL 360.  CABIN ALTITUDE INDICATIONS NORMAL.  LT PACK 31 PSI, RT PACK 38 PSI IN CRUISE AT FL 360 BOTH NEEDLES STABLE.  ACFT GROUNDED.  PNEUMATIC VALVES WERE WRENCH CHECKED.  NO FAULTS FOUND. R & R NR 2 ENG B.A.R IAW TASK 36-11-03-000-801 AND TASK 36-11-03-400-801.  R & R NR 2 ENGINE PRSOV IAW TASK 36-11-04-000-801 AND TASK 36-11-04-400-801 AS PRECAUTIONARY.  PERFORMED LEAK CHECK, NO LEAKS NOTED.  PERFORMED HIGH POWER ENGINE RUN, BLED AIR SYSTEM, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
